# SDR FDEA202211122761

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,639 hours, 29,129 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SERVICE DOOR FAILED TO DISARM.     DOOR 1R - CHECKED GIRT BAR FOR SMOOTH  ENGAGE/DISENGAGE ACTION X 20 TIMES AND OPERATION OF  DOOR WARNING LIGHT IAW AMM 52-11-00-862-077  VERIFED NO DEBRIS HINDERS GIRT BAR  ENGAGEMENT/DISENGAGEMENT INTO FLOOR CLEATS. A/C OK  TO CONTINUE
